# SDR 2008UALA02369

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 33,327 hours, 13,101 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORROSION WHERE BEAM Y254 CROSSES FRAME 68 THIS LOCATION IS JUST AFT OF LAV WASTE TANK AND TO LEFT OF AIRCRAFT CENTERLINE ON LEFT SIDE OF FLOORBEAM.  REMOVED CORROSION IAW SRM 51-74-00. REMOVED FLOORBEAM IAW SRM 51-42-11. LOCATED , DRILLED AND DEBURRED IAW SRM  51-44-11. TREATED, PRIMED & TOP COATED IAW SRM 51-21-11.
